Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Levi form and local complex foliations


Author: Michael Freeman
Journal: Proc. Amer. Math. Soc. 57 (1976), 369-370
MSC: Primary 32F99
MathSciNet review: 0409899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short coordinate-free proof is given for some known results on the existence of local complex-analytic foliations of a real submanifold $ M$ of $ {{\mathbf{C}}^n}$. The proof uses an explicit formulation of the equivalence between two definitions of the E. E. Levi form of $ M$.


References [Enhancements On Off] (What's this?)

  • [1] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Annals of Mathematics Studies, No. 75. MR 0461588
  • [2] Michael Freeman, Local complex foliation of real submanifolds, Math. Ann. 209 (1974), 1–30. MR 0346185
  • [3] Peter Kraut, Zu einem Satz von F. Sommer über eine komplexanalytische Blätterung reeller Hyperflächen im 𝐶ⁿ, Math. Ann. 174 (1967), 305–310 (German). MR 0220970
  • [4] Friedrich Sommer, Komplex-analytische Blätterung reeller Mannigfaltigkeiten im 𝐶ⁿ, Math. Ann. 136 (1958), 111–133 (German). MR 0101924
  • [5] R. O. Wells, Jr., Function theory on differentiable manifolds, Contributions to Analysis, Academic Press, New York, 1974, pp. 407-441.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F99

Retrieve articles in all journals with MSC: 32F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409899-2
Keywords: Levi form, complex tangent, local complex foliation
Article copyright: © Copyright 1976 American Mathematical Society